Document Type : Research Paper
Department of Mathematics, Faculty of Science, Bu-Ali Sina University, 6517838695, Hamedan, Iran.
Recently, Reich and Zaslavski have studied a new inexact iterative scheme for fixed points of contractive and nonexpansive multifunctions. In 2011, Aleomraninejad, et. al. generalized some of their results to Suzuki-type multifunctions. The study of iterative schemes for various classes of contractive and nonexpansive mappings is a central topic in fixed point theory. The importance of Banach contraction principle is that it also gives the convergence of an iterative scheme to a unique fixed point. In this paper, we consider $(X, M, *)$ to be fuzzy metric spaces in Park's sense and we show our results for fixed points of contractive and nonexpansive multifunctions on Hausdorff fuzzy metric space.
 I. Altun and G. Durmaz, Some fixed point results in cone metric spaces, Rend Circ. Math. Palermo, 58 (2009), pp. 319-325.
 S. Banach, Sur les operations dans les ensembles abstraits et leur application aux equations integrales, Fund. Math. 3 (1922), pp. 133-181.
 V. Berinde, Generalized coupled fixed point theorems for mixed monotone mappings in partially ordered metric spaces, Nonlinear Analysis, 74 (2011), pp. 7347-7355.
 J. Caristi, Fixed point theorems for mapping satisfying inwardness conditions, Trans. Amer. Math. Soc., 215 (1976), pp. 241-251.
 C. Di Bari and C. Vetro, A fixed point theorem for a family of mappings in a fuzzy metric space, Rend Circ. Math. Palermo, 52 (2003), pp. 315-321.
 A. George and P. Veeramani, On some results in fuzzy metric spaces, Fuzzy Sets and Systems, 64 (1994), pp. 395-399.
 M. Grabiec, Fixed points in fuzzy metric spaces, Fuzzy Sets and Systems, 27 (1988), pp. 385-389.
 V. Gregori and A. Sapena, On fixed point theorems in fuzzy metric spaces, Fuzzy Sets and Systems, 125 (2002), pp. 245-252.
 T.L. Hicks, Fixed point theorems for quasi-metric spaces, Math. Japon. 33 (1988), pp. 231-236.
 H. Karayilan and M. Telci, Common fixed point theorem for contractive type mappings in fuzzy metric spaces, Rend. Circ. Mat. Palermo., 60 (2011), pp. 145-152.
 O. Kramosil and J. Michalek, Fuzzy metric and statistical metric spaces, Kybernetica, 11 (1975), pp. 326-334.
 M. Lessonde, Fixed point of Kakutani factorizable multifunctions, J. Math. Anal. Appl., 152 (1990), pp. 46-60.
 K. Menger, Statistical metrices, Proc. Natl. Acad. Sci., 28 (1942), pp. 535--537.
 D. Mihet, A banach contraction theorem in fuzzy metric spaces, Fuzzy Sets and Systems, 144 (2004), pp. 431-439.
 J.H. Park, Intiutionistic fuzzy metric spaces, Chaos, Solitons and Fractals, 22 (2004), pp. 1039-1046.
 J.S. Park, Y.C. Kwun, and J.H. Park, A fixed point theorem in the intiutionistic fuzzy metric spaces, Far East J. Math. Sci. 16 (2005), pp. 137-149.
 M. Rafi and M.S.M. Noorani, Fixed point theorem on intuitionistic fuzzy metric spaces, Iranian J. of Fuzzy Systems, 3 (2006), pp. 23-29.
 D. Reem, S. Reich, and A. Zaslavski, Two results in metric fixed point theory, J. Fixed Point Theory Appl. 1 (2007), pp. 149-157.
 Sh. Rezapour and P. Amiri, Some fixed point results for multivalued operators in generalized metric spaces, Computers and Mathematics with Applications 61 (2011), pp. 2661-2666.
 Sh. Rezapour and R. Hamlbarani, Some notes on the paper "Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Analysis Appl. 345 (2008), pp. 719-724.
 J. Rodrigues-Lopez and S. Romaguera, The Hausdorff fuzzy metric on compact sets, Fuzzy Sets and Systems, 147 (2004), pp. 273-283.
 T. Suzuki, A generalized Banach contraction principle that characterizes metric completeness, Proc. Amer. Math. Soc., 136 (2008), pp. 1861-1869.
 P. Veeramani, Best approximation in fuzzy metric spaces, J. Fuzzy Math., 9 (2001), pp. 75-80.
 L.A. Zadeh, Fuzzy sets, Information and Control, 8 (1965), pp. 338-353.